Nagoya Mathematical Journal

A generalization of the Levinson-Massera's equalities

Kenichi Shiraiwa

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 67 (1977), 121-138.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118796474

Mathematical Reviews number (MathSciNet)
MR0451305

Zentralblatt MATH identifier
0337.34038

Subjects
Primary: 58F10
Secondary: 34C35

Citation

Shiraiwa, Kenichi. A generalization of the Levinson-Massera's equalities. Nagoya Math. J. 67 (1977), 121--138. https://projecteuclid.org/euclid.nmj/1118796474


Export citation

References

  • [1] A. Dold Fixed Point Index and Fixed Point Theorem for Euclidean Neigh- borhood Retracts, Topology 4 (1965), 1-8.
  • [2] P. Hartman Ordinary Differential Equations, John Wiley Sons (1964).
  • [3] N. LevinsonTransformation Theory of Non-linear Differential Equations of the Second Order, Ann. of Math. 45 (1944), 723-737. Corrections, ibid. 49 (1948), 738.
  • [4] W. S. Loud Boundedness and Convergence of Solutions of xcxfg(x)e(), Duke Math. J. 24 (1957), 63-72.
  • [5] J. L. Massera The Number of Subharmonic Solutions of Non-Linear Differential Equations of the Second Order, Ann. of Math. 50 (1949), 118-126.
  • [6] Z. Opial Demonstration d'un Theoreme de N. Levinson et C. Langenhop, Ann. Polon. Math. 7 (1960), 241-246.
  • [7] K. ShiraiwaBoundedness and Convergence of Solutions of Duffing's Equation,. Nagoya Math. J., 66 (1977), 151-166.
  • [8] S. Smale Stable Manifolds for Differential Equations and Diffeomorphisms, Ann. Scuola Norm Sup. Pisa (3) 17 (1963), 97-116.
  • [9] S. Smale Differentiate Dynamical Systems, Bull. Amer. Math. Soc. 73 (1967), 747-817. Department of Mathematics Collegeof General Education Nagoya University